# SDR SWIA2025041400011

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,665 hours, 41,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR HAS NUMEROUS AREAS OF CORROSION, BETWEEN FS409.00 +128 AND FS559.00.    (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
